# SDR USAA2013081300006

- Difficulty date: August 12, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 74,707 hours, 33,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A6021
- Condition: Bulged
- Location: L1 Door
- Part time: 48,684 hours, 20,985 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK,  HARD TO LATCH AND UNLATCH.  FOUND SLIDE RAFT BULGING CAUSING GUST LOCK NOT TO ENGAGE.  R & R L1 SLIDE IAW TASK CARD 26L00025011.
